Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Some properties for probabilistic and multinomial (probabilistic) values on cooperative games

Autor
Domenech, M.; Gimenez, J.; Puente, M.
Tipus d'activitat
Article en revista
Revista
Optimization
Data de publicació
2016-02-18
Volum
65
Número
7
Pàgina inicial
1377
Pàgina final
1395
DOI
https://doi.org/10.1080/02331934.2016.1147035 Obrir en finestra nova
Projecte finançador
Projecte MTM 2012–34426
Repositori
http://hdl.handle.net/2117/89025 Obrir en finestra nova
URL
http://www.tandfonline.com/doi/abs/10.1080/02331934.2016.1147035 Obrir en finestra nova
Resum
This is an Accepted Manuscript of an article published by Taylor & Francis in Optimization on 18-02-2016, available online: http://www.tandfonline.com/10.1080/02331934.2016.1147035. We investigate the conditions for the coefficients of probabilistic and multinomial values of cooperative games necessary and/or sufficient in order to satisfy some properties, including marginal contributions, balanced contributions, desirability relation and null player exclusion property. Moreover, a similar analy...
Citació
Domenech, M., Gimenez, J., Puente, M. Some properties for probabilistic and multinomial (probabilistic) values on cooperative games. "Optimization", 18 Febrer 2016, vol. 65, núm. 7, p. 1377-1395.
Paraules clau
Deciseness, Index, Multinomial value, Probabilistic value, Regularity, Semivalues, TU cooperative game
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Arxius